# SDR F3LA200800441

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,773 hours, 8,172 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THE L2 AND R2 DOOR DISARMED AT 8500 FT AND REARMED DURING DESCENT AT 10000 FT. MAINT ADJUSTED GIRT BAR FITTINGS ON THE L2 AND R2 DOORS AND OPS AND RIG CHECKED GOOD IAW AMM 52-11-00-820-001, AMM 25-62-44-400-006 AND AMM 05-53-00-780-003. UPON COMPLETION OF THE REPAIR THE AC WAS INSPECTED AND WAS FOUND ACCEPTABLE AND THE AC RETURNED TO SERVICE. (B)
